Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Asymptotic behavior of solutions of nonlinear differential equations

Author: Richard K. Miller
Journal: Trans. Amer. Math. Soc. 115 (1965), 400-416
MSC: Primary 34.50
MathSciNet review: 0199502
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Luigi Amerio, Soluzioni quasi-periodiche, o limitate, di sistemi diferenziali non lineari quasi-periodici, o limitati, Ann. Mat. Pura Appl. (4) 39 (1955), 97–119 (Italian). MR 0079687,
  • [2] E. A. Barbašin and N. N. Krasovskiĭ, On stability of motion in the large, Doklady Akad. Nauk SSSR (N.S.) 86 (1952), 453-456 (Russian). MR 0052616
  • [3] A. S. Besicovitch, Almost periodic functions, Dover Publications, Inc., New York, 1955. MR 0068029
  • [4] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [5] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • [6] N. N. Krasovskiĭ, Stability of motion. Applications of Lyapunov’s second method to differential systems and equations with delay, Translated by J. L. Brenner, Stanford University Press, Stanford, Calif., 1963. MR 0147744
  • [7] J. P. LaSalle and S. Lefschetz, Stability by Liapunov's direct method with applications, Academic Press, New York, 1961.
  • [8] J. P. LaSalle, Asymptotic stability criteria, Proc. Sympos. Appl. Math., Vol. XIII, American Mathematical Society, Providence, R.I., 1962, pp. 299–307. MR 0136842
  • [9] J. J. Levin and J. A. Nohel, Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics, Arch. Rational Mech. Anal. 5 (1960), 194–211 (1960). MR 0119524,
  • [10] Taro Yoshizawa, Asymptotic behavior of solutions of a system of differential equations., Contributions to Differential Equations 1 (1963), 371–387. MR 0148991
  • [11] -, Asymptotic behavior of a perturbed system, pp. 80-85, International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York, 1963.
  • [12] J. J. Levin, On the global asymptotic behavior of nonlinear systems of differential equations, Arch. Rational Mech. Anal. 6 (1960), 65–74 (1960). MR 0119525,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society